Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
148 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes spotting with abdomen cramps and tenderness in breast?

So i started Lutera exactly 2 weeks ago on July 7th. My last period began on June 14th and ended on June 20th. I started Lutera on a Monday. Ever since starting the pill, I ve had some weird side effects. Very light brown discharge, breast tenderness, and stomach cramping exactly 4 hours after taking the pill each day. My partner has not used a condom in 9 months. Should i be worried? My placebo pills start a week from today. What do i do? It seems like this is happening to a lot of other people... am i okay? - Scared and Worried
Mon, 8 Sep 2014
Report Abuse
General & Family Physician 's  Response
Dear Madam,

Lutera commonly causes some of your above mentioned side effects.Please do not be scared or worried. I suggest you to take the pills under medical supervision only.Please consult your OBGYN for further help.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
What causes spotting with abdomen cramps and tenderness in breast?

Dear Madam, Lutera commonly causes some of your above mentioned side effects.Please do not be scared or worried. I suggest you to take the pills under medical supervision only.Please consult your OBGYN for further help.